Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 289, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 2:07 AM CDT for 4 counties in Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 2:07 AM CDT (07:07 UTC)
- Expired
- Apr 27, 2011, 2:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Calhoun County, MS, Lafayette County, MS, Pontotoc County, MS, Yalobusha County, MS
The radar
The Columbus AFB radar (KGWX), 103 km from the middle of the area, began a volume at 07:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:33 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 7.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 505 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 17.7
The text
As transmitted, in the capitals the NWS used until 2016.
045
WUUS54 KMEG 270707
SVRMEG
MSC013-071-115-161-270730-
/O.NEW.KMEG.SV.W.0289.110427T0707Z-110427T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
207 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
WESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
EASTERN YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 230 AM CDT
* AT 207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM VELMA TO 9 MILES SOUTHEAST OF
COFFEEVILLE TO 24 MILES SOUTH OF COFFEEVILLE...OR ALONG A LINE
EXTENDING FROM WATER VALLEY TO 16 MILES NORTHEAST OF GRENADA TO 16
MILES SOUTHEAST OF GRENADA...AND MOVING NORTHEAST AT 70 MPH.
THIS STORM HAS A HISTORY OF WIDESPREAD WIND DAMAGE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATER
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3404 8944 3400 8956 3395 8973 3411 8980
3438 8916 3417 8905 3412 8922 3407 8934
TIME...MOT...LOC 0707Z 221DEG 60KT 3415 8961 3393 8951
3368 8954
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:28 AM CDT, 1 hour 39 minutes earlier.
Area forecast discussion, Apr 27, 12:28 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 AM CDT WED APR 27 2011
.DISCUSSION...
UPDATED FOR 06Z AVIATION DISCUSSION
&&
PREV DISCUSSION... /ISSUED 352 PM CDT TUE APR 26 2011/
DISCUSSION...
.SIGNIFICANT AND LIKELY PROTRACTED SEVERE WEATHER OUTBREAK ABOUT
TO UNFOLD ACROSS THE MIDSOUTH....
AT DISCUSSION TIME... THUNDERSTORMS HAD DEVELOPED ALONG ALONG A
WARM FRONT EXTENDING NORTHEAST FROM THE ARKLATEX... ACROSS SOUTHERN
AR... INTO NORTHWEST TN. RELATIVELY CLEAR SKIES OVER THE ARKLAMISS
AND NORTHERN MS LED TO MUCAPES IN EXCESS OF 4000 J/KG. SHEAR WAS
MARGINAL... WITH 3KM HELICITY VALUES OF 150 M2/S/2. THIS SHEAR
SHOULD INCREASE MARKEDLY THROUGH SUNSET... WITH THE DEEPENING OF A
SURFACE LOW ALONG THE FRONT OVER SOUTHERN AR. THIS DEEPENING SURFACE
LOW WILL FORM IN RESPONSE TO COUPLED UPPER LEVEL JET WHICH WILL
SIGNIFICANTLY INCREASE UPPER LEVEL DIVERGENCE OVER CENTRAL AND
EASTERN AR. DESPITE THE INITIALLY MARGINAL SHEAR... LARGE CAPES
WILL BE SUFFICIENT FOR STORM ROTATION AND A TORNADO THREAT LATE
THIS AFTERNOON.
THE CHANCES FOR STRONG... LONG TRACKED TORNADOES WILL INCREASE
THROUGH THE EVENING...AS LOW LEVEL HELICITY VALUES RAMP UP IN
EXCESS OF 500 M2/S2...ACCOMPANIED BY MUCAPE IN NEAR OR IN EXCESS
OF 3000 J/KG...AND RELATIVELY LOW LCL VALUES.
SEVERE THREAT WILL CONTINUE THROUGH THE LATE EVENING AND OVERNIGHT.
18Z NAM BRINGS THE WARM FRONT ROUGHLY ALONG THE MS RIVER BY
06Z...1 AM CDT. INITIAL SURFACE WAVE AND ASSOCIATED INCREASED
TORNADO RISK WILL HAVE MOVED UP THE ARKANSAS DELTA TO WESTERN KY
BY 06Z...WHILE ANOTHER FRONTAL WAVE DEVELOPS OVER SOUTHEAST AR.
THIS LATTER SURFACE WAVE AND ASSOCIATED ENHANCED TORNADO THREAT IS
PROGGED TO LIFT ACROSS NORTHERN MS AND THE TN RIVER VALLEY DURING
THE OVERNIGHT.
THE 18Z NAM IS SLOWER BRINGING THE MAIN MIDLEVEL SHORTWAVE AND
SURFACE TROF THROUGH ON WEDNESDAY. A 994MB SURFACE LOW IS PROGGED
TO LIFT FROM NEAR FT SMITH AR AT 15Z...TO NORTHEAST AR BY 21Z.
THIS SLOWER SOLUTION WOULD EXTEND THE SEVERE WEATHER THREAT
FURTHER IN TIME THROUGH WEDNESDAY. A HEIGHTENED TORNADO RISK MAY
BE ASSOCIATED WITH THE NORTHWARD MOVING WARM FRONT...AS IT LIFTS
NORTH THROUGH THE I40 CORRIDOR IN THE EARLY AFTERNOON. A SQUALL
LINE WILL LIKELY TAKE SHAPE DEEPER INTO THE WARM SECTOR OVER
NORTH OR NORTHEAST MS WEDNESDAY AFTERNOON...IN RESPONSE TO AN 80KT
MIDLEVEL REAR INFLOW JET ROUNDING THE BASE OF THE UPPER TROF. THE
18Z NAM AND 12Z ECMWF CONTINUED TO GOOD AGREEMENT...LEADING TO
INCREASED FORECAST CONFIDENCE.
MAIN UPPER TROF WILL LIFT INTO SOUTHEAST MO BY 06Z THURSDAY. MAY
SEE A FEW SHOWERS OR SUB SEVERE THUNDERSTORMS WEDNESDAY EVENING
NORTH AND NORTHEAST OF MEMPHIS.
FEW CHANGES IN THE EXTENDED. BOTH GFS AND ECMWF BRING A SLOW
MOVING FRONT THROUGH THE MIDSOUTH THIS WEEKEND. HAVE MADE SOME
TIMING ADJUSTMENTS...BUT OTHERWISE NO SIGNIFICANT CHANGES.
PWB
&&
.AVIATION...
06Z TAF CYCLE
LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS THE FORECAST AREA DURING THE OVERNIGHT HOURS AND INTO
WEDNESDAY MORNING. EXPECT IFR/MVFR CEILINGS AND VISIBILITIES WITH
THE LARGER THUNDERSTORMS. ALL OF THIS ACTIVITY WILL END BY
WEDNESDAY AFTERNOON WITH VFR CONDITIONS EXPECTED BY WEDNESDAY
EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND GUSTY
OUTSIDE OF THUNDERSTORM ACTIVITY.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 50 74 53 80 / 20 0 0 0
MKL 45 71 47 77 / 30 0 0 0
JBR 46 72 48 79 / 20 0 0 0
TUP 49 74 49 81 / 30 0 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
CLAY-CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
WIND ADVISORY FROM 9 PM THIS EVENING TO 6 AM CDT THURSDAY FOR
DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
WIND ADVISORY FROM 6 PM THIS EVENING TO MIDNIGHT CDT TONIGHT FOR
FAYETTE-HARDEMAN-SHELBY-TIPTON.
WIND ADVISORY FROM 9 PM THIS EVENING TO 6 AM CDT THURSDAY FOR
CARROLL-CHESTER-CROCKETT-DECATUR-DYER-GIBSON-HARDIN-HAYWOOD-
HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-OBION-
WEAKLEY.
&&Hazardous weather outlook, Apr 26, 11:42 AM CDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 1142 AM CDT TUE APR 26 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1142 AM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THE OVERNIGHT FOR EAST CENTRAL ARKANSAS... NORTHWEST MISSISSIPPI AND SOUTHWEST TENNESSEE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE MIDSOUTH. THE HIGH RISK AREA INCLUDES THE MEMPHIS METRO AREA. AN ENHANCED RISK OF STRONG...LONG TRACK TORNADOES WILL DEVELOP BY EARLY EVENING. ADDITIONAL UPPER LEVEL ENERGY ARRIVE OVERNIGHT... LIKELY PROVIDING AND ADDITIONAL ENHANCED RISK OF TORNADOES TOWARD DAYBREAK. THIS IS A POTENTIALLY DANGEROUS SITUATION. IN ADDITION TO THE TORNADO THREAT... STRONG OUTFLOW WINDS SUFFICIENT TO TOPPLE LARGE TREES AND VERY LARGE HAIL WILL ALSO BE POSSIBLE FROM LATE THIS AFTERNOON THROUGH THE OVERNIGHT. THE CHANCES FOR FLASH FLOODING WILL INCREASE THIS EVENING...AND CONTINUE THROUGH THE OVERNIGHT HOURS. AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY...FOR AREAS EAST OF THE MISSISSIPPI RIVER. THUNDERSTORMS PRODUCING TORNADOES... DAMAGING OUTFLOW WINDS AND LARGE HAIL MAY BE ONGOING AT DAYBREAK. BY EARLY WEDNESDAY AFTERNOON ...A SQUALL LINE WILL CREATE A PRIMARY RISK OF WIDESPREAD DAMAGING WINDS OVER AREAS OF WEST TENNESSEE TO THE EAST OF MEMPHIS... AND OVER NORTHEAST MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... LATE THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON... STORM SPOTTERS... EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS. PWB
In the hours before
Local storm report, Apr 26, 9:52 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
952 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL ATOKA 35.45N 89.77W
04/26/2011 E1.00 INCH TIPTON TN TRAINED SPOTTER
0950 PM FUNNEL CLOUD 1 SE TUNICA 34.68N 90.37W
04/26/2011 TUNICA MS LAW ENFORCEMENT
FUNNEL CLOUD SOUTHEAST OF TUNICA NEAR HIGHWAY 61
&&
TLSJRLocal storm report, Apr 27, 12:20 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1220 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLASH FLOOD 2 SE OLIVE BRANCH 34.93N 89.80W
04/27/2011 DESOTO MS LAW ENFORCEMENT
OLIVE BRANCH POLICE DEPARTMENT REPORTS WATER RISING INTO
FEW HOMES ON SOUTHEAST SIDE OF THE CITY
&&
RJOLocal storm report, Apr 27, 12:23 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1223 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM FLASH FLOOD 2 S MILLINGTON 35.31N 89.89W
04/27/2011 SHELBY TN TRAINED SPOTTER
FLOODED ROADWAY EAST OF RALEIGH - MILLINGTON ROAD. CAR
STRANDED IN FLOOD WATERS
&&
RJOLocal storm report, Apr 27, 12:29 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1229 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD TUNICA 34.69N 90.38W
04/27/2011 TUNICA MS EMERGENCY MNGR
SCHOOL STREET...JOSEPHINE ROAD...BERNER ROAD...DULANEY
ROAD AND ROBIN COVE CLOSED DUE TO FLASH FLOODING
&&
RJOLocal storm report, Apr 27, 1:05 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TORNADO SMITHVILLE 36.08N 91.30W
04/26/2011 LAWRENCE AR LAW ENFORCEMENT
HOMES DAMAGED
&&
RJOLocal storm report, Apr 27, 1:21 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
121 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD HERNANDO 34.83N 89.99W
04/27/2011 DESOTO MS LAW ENFORCEMENT
NUMEROUS ROAD CLOSURES DUE TO FLASH FLOODING COUNTY WIDE
&&
RJOThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 30 min |
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 43 min |
| Apr 26, 7:19 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Quitman, Tate, Tunica | 56 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 26, 7:21 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more | 54 min |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 56 min |
| Apr 26, 7:54 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 51 min |
| Apr 26, 8:04 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate, Tippah, Union | 56 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 68 min |
| Apr 26, 8:12 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 35 min |
| Apr 26, 8:26 PM CDT | River Flood Warning | MEG | Quitman | 13 days |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 67 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | Alcorn, Benton, Tippah | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Tate, Tippah | 6 hr |
| Apr 26, 8:58 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tippah | 47 min |
| Apr 26, 9:01 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 59 min |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 51 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 53 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Tippah | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 56 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 48 min |
| Apr 26, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tate and 1 more | 46 min |
| Apr 26, 11:13 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 47 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 6 hr |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 49 min |
| Apr 27, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 36 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | Alcorn, Tippah | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Tate, Tippah | 4 hr |
| Apr 27, 2:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more | 48 min |
| Apr 27, 2:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tippah, Union | 52 min |
| Apr 27, 2:42 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 48 min |
| Apr 27, 2:55 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 65 min |
| Apr 27, 3:11 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Pontotoc, Prentiss | 39 min |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 46 min |
| Apr 27, 3:38 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 24 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Tishomingo | 18 min |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 4 hr |
| Apr 27, 6:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 48 min |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 4 hr |
| Apr 27, 7:29 AM CDT | Tornado Warning | MEG | Itawamba, Monroe | 46 min |
| Apr 27, 7:40 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica and 1 more | 50 min |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Tishomingo | 6 hr |
| Apr 27, 8:18 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 42 min |
| Apr 27, 8:24 AM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Pontotoc, Union | 51 min |
| Apr 27, 8:28 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more | 47 min |
| Apr 27, 8:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 47 min |
| Apr 27, 9:07 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 38 min |
| Apr 27, 9:14 AM CDT | Tornado Warning | MEG | Itawamba, Lafayette, Lee, Pontotoc, Prentiss, Tippah and 2 more | 46 min |
| Apr 27, 9:45 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more | 45 min |
| Apr 27, 9:56 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 34 min |
| Apr 27, 10:01 AM CDT | Tornado Warning | MEG | Itawamba, Prentiss, Tishomingo | 25 min |
| Apr 27, 10:07 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 38 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 3 more | 4 hr |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 50 min |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 6 hr |
| Apr 27, 11:54 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 51 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 49 min |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Quitman | 14 days |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Calhoun | 10 hr |
| Apr 27, 12:13 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 62 min |
| Apr 27, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 42 min |
| Apr 27, 1:00 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Pontotoc, Quitman and 3 more | 60 min |
| Apr 27, 1:03 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 42 min |
| Apr 27, 1:19 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 1 more | 41 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 28 min |
| Apr 27, 1:37 PM CDT | Tornado Warning | MEG | Calhoun, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 3 more | 53 min |
| Apr 27, 1:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 45 min |
| Apr 27, 1:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Panola, Prentiss and 2 more | 40 min |
| Apr 27, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 12 min |
| Apr 27, 1:56 PM CDT | Flash Flood Warning | MEG | Tishomingo | 3 hr |
| Apr 27, 2:01 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 44 min |
| Apr 27, 2:23 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 37 min |
| Apr 27, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more | 50 min |
| Apr 27, 2:29 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc, Yalobusha | 46 min |
| Apr 27, 2:31 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union | 44 min |
| Apr 27, 2:32 PM CDT | Areal Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 3 days |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.